# SDR GLBA20090926A

- Difficulty date: September 26, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 27,018 hours, 32,755 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Pcb
- Part number: 1293640919
- Condition: Loose
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH INTO ALS WITH GEAR DOWN AND FLAPS 35 DEG RT PROPELLER TRIED TO AUTOFEATHER RT OIL PSI WAS AROUND 95-100.  MAINTENANCE REMOVED AND RE-INSTALLED THE A123 PRINTED CIRCUIT BOARD AND PERFORMED AN OPERATIONAL CHECK WICH WAS GOOD IAW MM 61-21-00-001.
